ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 21, 2019, Issue 1

Criterion of Uniform Invertibility of Regular Approximations of One-Dimensional Singular Integral Operators on a Piecewise-Lyapunov Contour


Abramyan, A. V. , Pilidi V. S.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.5-15
DOI 10.23671/VNC.2019.1.27645
 

Asymptotic Lines on the Pseudo-Spherical Surfaces


Kostin, A. V.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.16-26
DOI 10.23671/VNC.2019.1.27656
 

On the Best Polynomial Approximation of Functions in the Weight Bergman Space


Langarshoev, M. R.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.27--36
DOI 10.23671/VNC.2019.1.27732
 

Trichotomy of Solutions of Second-Order Elliptic Equations with a Decreasing Potential in the Plane


Neklyudov, A. V.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1.
DOI 10.23671/VNC.2019.1.27733
 

Scenarios of Critical Outbreak of Invasive Species in New Modification of Gompertz EquationScenarios of Critical Outbreak of Invasive Species in New Modification of Gompertz Equation


Perevarukha, A. Yu.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.51-61
DOI 10.23671/VNC.2019.1.27734
 

Whitney Decomposition, Embedding Theorems, and Interpolation in Weighted Spaces of Analytic Functions


Shamoyan, F. A. , Tasoeva, E. V.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.62-73
DOI 10.23671/VNC.2019.1.27735
 

Block Graph of a Graph


Kelkar, A. , Jaysurya, K. , Nagesh, H. M.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.74-78
DOI 10.23671/VNC.2019.1.27736
 

On Combinations of Diffeomorphisms of Curves and Domains and Some Integral Operators


Klimentov, S. B.
Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.79-84
DOI 10.23671/VNC.2019.1.27737
 

To the Memory of Adam Maremovich Nakhushev (1938-2018)



Vladikavkaz Mathematical Journal. 2019 . Vol. 21. Issue 1. P.85-87
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт